# SDR QXEA9901515

- Difficulty date: July 15, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N490US
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11152
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Axel
- Condition: Worn
- Location: Lt Mlg
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - LEFT MAIN LANDING GEAR AXLE LEFT SIDE, OUTER PLATING IS CHIPPED OFF OUTBOARD UPPER FORWARD EDGE.  REPAIRED IAW HORIZON AIR EA 4-32-139.
